# SDR JBXA000298

- Difficulty date: June 22, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N573
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Aircraft time: 7,538 hours, 6,785 cycles
- Engine: Ge CF343B1
- Engine time: 7,533 hours, 6,780 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF343B
- Part serial: 872294
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Discrepancy: #2 engine borescope inspection task card #021-440-107, HPT stage 1 and 2.Failed inspection.Corrective action: Removed and replaced #2 engine IAW CL-65 AMM 71-00-00.
